MAUDE Adverse Event Report: BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. TREO ABDOMINAL STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-L2-17-080U
Medical Device Problem Codes Insufficient Device Problem Information (3190); Device Stenosis (4066)
Health Effect - Clinical Codes Stenosis (2263); Restenosis (4576)
Date of Event 10/15/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2025-00083, device 2 is being reported under mdr-2247858-2025-00084, and device 3 is being reported under mdr-.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"on 28feb2025, the core lab sent notification of significant finding for subject (b)(6) of stenosis in the proximal graft for 3-year imaging dated (b)(6) 2024 and unscheduled imaging dated (b)(6) 2024.The unscheduled imaging was obtained during the same hospitalization for the initial >5mm increase noted on their late 2-year imaging." patient outcome: "the subject was hospitalized again and death occurred on (b)(6) 2024 due to septic shock unrelated to the study.".
 
Additional Manufacturer Narrative
This complaint was involved with three devices.Device 1 is being reported under mdr-2247858-2025-00083, device 2 is being reported under mdr-2247858-2025-00084, and device 3 is being reported under mdr-2247858-2025-00085.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"on 28feb2025, the core lab sent notification of significant finding for subject (b)(6) of stenosis in the proximal graft for 3-year imaging dated (b)(6) 2024 and unscheduled imaging dated (b)(6) 2024.The unscheduled imaging was obtained during the same hospitalization for the initial >5mm increase noted on their late 2-year imaging that resulted in a re-intervention.(complaint (b)(4)).Both ct reports note thrombus along the posterior wall of the abdominal aorta propagating into the proximal left renal artery resulting in 80% stenosis with the (b)(6) 2024 ct report further specifying the thrombus in the stent graft.On 06mar2025, the investigator re-reviewed the imaging stating "there is not significant stenosis in the graft.It appears widely patent.I see no issues with the device.None of this is device related".Therefore, there was no adverse event that occurred." patient outcome: "the subject was discharged (b)(6) 2024 after their re-intervention hospitalization resulted in a prolongation due to the subject developing acute cholecystitis.On 06mar2025, the investigator confirmed that the cholecystitis was likely not reintervention related.The subject was hospitalized again due to complications from his cholecystitis resulting in septic shock and then non-study related death occurred on (b)(6) 2024.".

Brand Name
TREO ABDOMINAL STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
matthew cleary
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key21643512
Report Number2247858-2025-00085
Device Sequence Number12668633
Product Code MIH
UDI-Device Identifier08435761052012
UDI-Public08435761052012
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190015
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/30/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date01/21/2024
Device Catalogue Number28-L2-17-080U
Device Lot Number2101120079
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2025
Supplement Date Received by Manufacturer02/28/2025
Initial Report FDA Received Date03/19/2025
Supplement Report FDA Received Date05/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/21/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Death; Required Intervention;
Patient Age72 YR
Patient SexMale